Title: Niet-lineaire kleinste kwadratenproblemen
Authors: Bultheel, Adhemar ×
Piessens, Robert #
Issue Date: 1972
Publisher: Publicarto N.V.
Series Title: Het Ingenieursblad vol:41 issue:21 pages:649
ISSN: 0020-1235
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.